Volume 10, issue 2 (2010)

Download this article
For screen
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

On the universal sl2 invariant of ribbon bottom tangles

Sakie Suzuki

Algebraic & Geometric Topology 10 (2010) 1027–1061

DOI: 10.2140/agt.2010.10.1027

Abstract

A bottom tangle is a tangle in a cube consisting of arc components whose boundary points are placed on the bottom, and every link can be represented as the closure of a bottom tangle. The universal sl2 invariant of n–component bottom tangles takes values in the n–fold completed tensor power of the quantized enveloping algebra Uh(sl2), and has a universality property for the colored Jones polynomials of n–component links via quantum traces in finite dimensional representations. In the present paper, we prove that if the closure of a bottom tangle T is a ribbon link, then the universal sl2 invariant of T is contained in a certain small subalgebra of the completed tensor power of Uh(sl2). As an application, we prove that ribbon links have stronger divisibility by cyclotomic polynomials than algebraically split links for Habiro’s reduced version of the colored Jones polynomials.

Keywords

bottom tangle, boundary bottom tangle, boundary link, universal sl2 invariant, colored Jones polynomial

Mathematical Subject Classification

Primary: 57M27

Secondary: 57M25

References
Publication

Received: 29 May 2009
Accepted: 12 January 2010
Published: 26 April 2010

Authors
Sakie Suzuki
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan
http://www.kurims.kyoto-u.ac.jp/~sakie/